to participate download our app

Jun 11
02:37
Sorry if this is tmi, but I was experiencing a little bit of withdrawal bleeding last week. I'm hoping it would go away soon since I'm seeing my boyfriend this week. It hasn't quite been 7 days yet since it started but it went from runny brown to now like clots and small bits. Does that mean it's ending soon? Definitely a lot less on my liner from last week but I don't exactly know the stages of withdrawal bleeding because it's different from a period. Thanks
 
8
Jun 11
02:53
Are you on your active pills?
 
Jun 11
03:19
@Blank_Johnso Yes
 
Jun 11
03:20
@Blank_Johnso Well I'm back on them. I skipped the break week after 1 day and went straight to a new pack.
 
Jun 11
05:08
No way to tell when breakthrough bleeding will end
 
Jun 11
06:36
It's withdrawal bleeding. It happened only during the break week. I've been on this pill for over a year
 
Jun 11
07:23
If you're on active pills, it is breakthrough bleeding. Any bleeding during the break or placebos if you take them is withdrawal bleeding.
 
Jun 11
17:29
Yes this started during my placebo week. Withdrawal bleeding. Not during active. But I'm back on active now and it's still not stopped since the break. My original question was just what it was supposed to look like when it's ending not what type of bleeding.
 
Jun 12
10:02
That type of blood might mean it’s ending but I don’t think you can know for sure, as bleeding of any colour can happen at any time x
 

to write your comment download our app